Subject: Algorithmica
To: (NewJour)
Date: Thu, 24 Jul 1997 15:31:41 -0400 (EDT)


Published by Springer-Verlag New York, Inc., this electronic version of
the print journal of the same name focuses on computer science. Some
articles appearing in Volume 16, Number 6, 1996, include: "Shellsort with
a Constant Number of Increments", "Optimal Algorithms for the Single and
Multiple Vertex Updating Problems of a Minimum Spanning Tree", and
"Generating Rooted Triangulations Without Repetitions".

Articles are available to subscribers of the journal as full-text in
Adobe Acrobat portable document and LaTeX formats. Abstracts are
available free-of-charge as html documents with or without a subscription.

Annual Subscription Rate for North America: US$338.00 plus $31.00 postage
and handling.

ISSN 0178-4617 (printed version)
ISSN 1432-0541 (electronic version)

Editor-in-Chief: C. K. Wong

Original posting date: 
Wednesday, July 30, 1997
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607